# SDR DALA1221263360

- Difficulty date: March 29, 2012
- Submitted: April 9, 2012
- Operation: Air carrier
- Aircraft: N860NW
- Make and model: Airbus A330-223
- Aircraft serial: 778
- Aircraft time: 8,133 hours, 1,094 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND SEAT TRACK CORROSION OUT OF LIMITS AS PER SRM 53-00-15 FIG 102, FR31-32 Y-450.  REPLACED SEAT TRACK AS PER ERA 501989.
